# SDR DHL9870937C

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Disbonded
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, VERTICAL STAB TAIL CONE HAS METAL DOUBLER DISBONDING AT UPPER SURFACE.  INSTALLED BONDED REPAIR PER SRM 51-20-3, N/R 4557.
